# SDR SWIA201232049

- Difficulty date: October 27, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 24,028 hours, 20,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY OVERHEAD LIGHT BURNED OUT.  (FLT 5373)  RELAMPED EMERGENCY LIGHT.
